Discussions that mention allegra

Allergies board


I hope someone can help me answer two questions:

1. I have debilitating fullness in head and dizziness if I don't take an allergy pill.
I feel like an elephant is sitting on my head. Also I get badly fatigued. The moment I pop an allergy pill, life is wonderful again, I get back my energy. That's why I have been on allegra 180mg for the past 4 months. I take one pill every morning. My doctor thinks this is normal. Is it really normal?

2. Since I don't want to take a pill everyday, I have tried to get off allegra a couple of times and started it again. I have noticed that whenever I start taking allegra again, I get a severe stiff neck. The onset is very sudden. It goes away in two weeks and after that I am fine taking allegra. Is that normal? has anyone had this reaction?

Thanks a lot for your help!
I think allegra is faxofenadine and i think you are habituate of it is not at all
recomanded for long time you try to eliminate with lower strength also check
[url]http://www.medicinenet.com/fexofenadine/article.htm[/url]....
Hi! I don't mean to sound like a wiseguy, but most antihistamines that are prescribed (Allegra, Zyrtec, Claritin, Periactin, Chlortrimeton, Benadryl, etc.) are not habit forming and can be discontinued after a while with no problems. Could it be perhaps that you are sensitive to the dye in the Allegra?(being a pink pill) I, too, took it for about 2 weeks and stopped. When I reintroduced it about 2 weeks later, I also had a problem with feeling funny and asked the allergist to change it to a dye-free antihistamine. No problems after that. Hope this might be helpful--Hopeto